Mine went away completely by the time I had my second chemo. (carbo/taxol every three wks) At the time of my dx I looked 8 months prego. Had 7 liters drained. 2 wks later had 5 liters drained. Started chemo 1 week after that. Fluid was starting to build again for about a week but then slowly subsided. That was 8 months ago. It hasn't come back. And just to let you know I have stg 3 ovca. Had 6 rounds chemo, surgery and debulking, and at the moment I'm cancer free. Take care. I pray you do well.
Hi, When I first was dx. they drained 1900cc,then 1 week later at surgery 3500cc. That kept it away for a while. Last Dec I had to have 850cc drained and then I went back on chemo for 2nd recurrence. If the chemo is working the ascites should not be there,unless it is being caused from another source and not the cancer. Good luck~~~Joanne
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.